# SDR 2006FA0000060

- Difficulty date: January 5, 2006
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N376W
- Make and model: Beech 58
- Aircraft serial: TH1970
- Engine: Cont IO550*
- System (JASC): 5752 · Aileron Tabs
- Part: Bushing
- Part number: AA50723
- Condition: Worn
- Location: Aileron Trim
- Part time: 517 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRIM MADE POPPING NOISE AS CONTROL WAS ROTATED.  FOUND BUSHING FOR CONTROL SHAFT IN PEDESTAL SEVERELY WORN ALLOWING U-JOINT TO CONTACT STRUCTURE AS CONTROL WAS ROTATED.  TRIM CABLE TENSION WAS WITHIN LIMITS, NO REASON FOR ACCELERATED WEAR NOTED.  BUSHING IS OILITE TYPE AND NO LUBRICATION IS CALLED FOR. (K)
